MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC MONOJECT; SYRINGE, PISTON

CARDINAL HEALTH 200, LLC MONOJECT; SYRINGE, PISTON
Model Number 8881513223
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that they used the 3ml syringe to draw up cytopoint for a pet.They used a 30mg vial and two 40mg vials however 1 ml of the medication leaked out around the syringe, despite being tightly attached.
 
Additional Manufacturer Narrative
On 17sep2024 a syringe was returned for evaluation as part of our investigation process.Upon initial review of the returned device, it was determined that the returned device was not a 3ml syringe manufactured by cardinal health as originally reported.Instead, it was a 6ml syringe by terumo.Confirmation was requested from the initial reporter whom confirmed the incident syringe was the device returned for evaluation.It was also confirmed that the incident did indeed involve a 6ml syringe, not the 3ml syringe originally reported.Based on this information, this complaint will be considered closed as the true complaint device is not manufactured by cardinal health.No further reports will be forwarded for this event.

Brand Name
MONOJECT
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
2010 east international speedw
deland FL 32724
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key20159210
Report Number1423537-2024-00146
Device Sequence Number8301703
Product Code FMF
UDI-Device Identifier20192253037774
UDI-Public20192253037774
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K852544
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8881513223
Device Catalogue Number8881513223
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/06/2024
Supplement Report FDA Received Date09/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown